# SDR UPS97824980

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1580 FRAME FWD SIDE 2 EA SHEAR TIES ARE CRACKED BTWN STR 25R AND 28R.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SHEAR TIES IAW SRM 51-1-21, 51-1-20D, AND 51-4-1.
